injection site itching

Discussion in 'Steroid Forum' started by zkt, Jul 23, 2007.

  1. #1
    zkt

    zkt Member

    The last couple of injections ( test enan) the site got warm, a bit red, and itchy as hell for a day or so. Anything to do t avoid this of lessen it ?
     
  2. #2
    Phreezer

    Phreezer Junior Member

    Please remember that these are common side effects for every type of injection. And with that being said your body will eventually get used to the injections and those type of reactions will subside quite a bit over time.
     
  3. #3
    role model

    role model Junior Member

    I use to get swelling real bad around inject site but no more, it just gos away on its own 95% of the time. If its real bad take a benadryl.
     
  4. #4
    rybuffett

    rybuffett Junior Member

    Those are also the signs of infection, so just watch it and make sure it doesn't get worse. Any irritant can cause histamine release which then causes redness, ichyness, and warmth. So that's why anti-histamines work. If you infected yourself the site would start normal and then after a few days would get worse, if your reacting to an irritation from the injection then it will get red, warm, and ichy within a day or so and get better. I agree that its just an irritation but I wanted to point out the difference.
     
  5. #5
    role model

    role model Junior Member

    Its not infection if it itches that day or the next, an infection takes some time to fester then it gets worse. Infections get very sore.
     
  6. #6
    Phreezer

    Phreezer Junior Member

    It's extremely unlikely to develop an abcess after only a day or two. Besides he didn't mention anything about any kind of knotts at the injection site, foul odor, leaking/discharge or any type of red streaking away from the site that would indicate a possible abcess or infection.

    While I agree it's good to be educated about possible infections/abcesses. I don't think it's wise to scare people either. While redness and itching are signs of a possible abcess.. by themselves they aren't much to worry about... They are also signs of fungal infection, allergic reactions to clothing or detergents, acne, psoriasis and general skin irritation along with being a very common physical reaction to all type of injections.
     
    Last edited: Jul 23, 2007
  7. #7
    rybuffett

    rybuffett Junior Member

    Agreed, no I don't want to scare anyone I don't think its an infection. Yes an abscess takes quite a while to develop more than several days.
     
  8. #8
    zkt

    zkt Member

    yea, its definitely a histamine-imflamatory reaction.
    Topical cortico-steroid cream helps a bit (flucinonide).Hadnt thot of an antihistamine - duh :eek:
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.